In the previous entry we were discussing injection therapy for erectile dysfunction . It must be kept in mind that a man must have the cardiovascular health to endure sexual activity in general before using any aide. Often erectile dysfunction is the first noticeable sign of disease of the blood vessels throughout the rest of the body (heart, legs, etc.). The difficulty with erections may cause these issues to first be recognized. Patients who are taking any form of blood thinner including aspirin, Plavix TM, warfarin/coumadin or any others on the market should not use injection therapy like Caverject, as this could lead to the complications of hematoma at the injection site. A hematoma is a collection of blood that occurs under the skin. When the body has normal clotting ability, the small amount of bleeding caused by the very small needle used to perform the injection clots off without a problem and with only minimal pressure applied. In a patient on these medication...
What is the point of joint injections? Sticking a needle into a joint is not anyone's idea of a good time; however, at times, an injection might be the best option despite the risks and discomfort. Knowing the risks of bleeding and infection, millions of people put up with the pain of this invasive procedure. Avoiding the needle would be ideal; however, the needle does provide an access route for the fluids being injected into the joint. The results of a joint injection depend on the type of substance being injected, the accuracy of the injection, and location of the injection. The whole point in having an injection depends on the results.
In order to understand the purpose of a joint injection, one must first have some basic understanding about the joint itself. The joint is sealed into an encapsulated, confined space by the synovial joint capsule . Any fluid injected into the joint capsule stays within the joint and does not disperse throughout the entire body. All of the join...
Hand-foot syndrome (HFS), or Palmar-Plantar Erythrodysesthesia (PPE), is a side effect of some types of chemotherapy and other medicines used to treat breast cancer. Hand-foot syndrome is a skin reaction that occurs when a small amount of the medication leaks out of capillaries (small blood vessels), usually on the palms of the hands and soles of the feet. When the medication leaks out of the capillaries, it can damage the surrounding tissues. Hand-foot syndrome can be painful and can affect your daily living.
Symptoms of hand-foot syndrome include:
tingling, burning, or itching sensation
redness (resembling a sunburn)
In severe cases of hand-foot syndrome you may have:
cracked, flaking, or peeling skin
blisters, ulcers, or sores appearing on your skin
difficulty walking or using your hands
The following breast cancer medications can cause hand-foot syndrome:
Xeloda (chemical name: capecitabine)
Adrucil (chemical name: 5-f...
You should knowAnswers to your question are meant to provide general health information but should not replace medical advice you receive from a doctor. No answers should be viewed as a diagnosis or recommended treatment for a condition. Content posted by community members does not necessarily reflect the views of Remedy Health Media, which also reserves the right to remove material deemed inappropriate.